# SDR SWAA2022022344330

- Difficulty date: October 16, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 56,053 hours, 32,754 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Elongated
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 LEADING EDGE SLAT LOWER SURFACE NOSE SKIN AT ACTUATOR ATTACH FITTING HAS WORKING FASTENERS / #1 SLAT LOWER NOSE SKIN AT ACTUATOR ATTACH FITTING REPIRED IAW B737 SRM 51-42-01-2R-8 REPAIR 8.
